# SDR NACA2024110200001

- Difficulty date: November 2, 2024
- Submitted: November 7, 2024
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 76,586 hours, 19,535 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal
- Condition: Damaged
- Location: Nr 2 Fire Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MSG L ENG FIRE LOOP 2. ACCOMPLISHED FIM FT 804 TABLE B FOUND RESISTANCE 17.75L IN LIMITS REPLACED TS682 TERMINAL LUG PER SWPM 20-30-00 OPERATIONAL TEST GOOD.
